A note on a totally umbilical proper slant submanifold of a nearly Kaehler manifold

KHUSHWANT SINGH, SIRAJ UDDIN, MERAJ ALI KHAN

Abstract


ABSTRACT

In this paper, we study totally umbilical proper slant submanifolds of a nearly Kaehler manifold. We prove that every totally umbilical proper slant submanifold of a nearly Kaehler manifold is totally geodesic.

 


Keywords


Slant submanifold; totally-umbilical; totally geodesic; nearly Kaehler manifold.

Full Text:

PDF

References


REFERENCES

Chen, B. Y. 1990. Slant immersions. Bulletin-Australian Mathematical Society, 41:135-147.

Chen, B. Y. 1991. Geometry of slant submanifolds. Katholieke Universiteit Leuven, Leuven.

Gray, A. 1969. Almost complex submanifolds of six sphere. Proceedings of American

Mathematical Society, 20:277-279.

Gray, A. 1970. Nearly Kaehler manifolds. Journal of Differential Geometry, 4:283-309.

Khan, K. A., Khan V. A. & Husain S. I. 1994. Totally umbilical CR-submanifolds of a nearly

Kaehler manifold. Geometriae Dedicata, 50:47-51.

Khan, V. A. & Khan, M. A. 2007. Semi-slant submanifolds of a nearly Kaehler manifold. Turkish Journal of Mathematics, 31:1-13.

Sahin, B. 2009. Every totally umbilical proper slant submanifold of a Kaehler manifold is totally

geodesic. Results in Mathematics, 54:167-172.

Yano, K. & Kon, M. 1984. Structures on manifolds. Series in pure mathematics, World Scientific

Publishing Company, Singapore.


Refbacks

  • There are currently no refbacks.